# SDR DLM90011824

- Difficulty date: November 18, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 20,299 hours, 11,816 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4074730901
- Part serial: 95020121
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS.  CAPTAINS AIRSPEED FROZE AT 80 KTS, F/O AIRSPEED INDICATED 100 KTS.  ALSO HAD WINDSHEER INOP ON OAP.  REPLACED CAPTAINS AIR DATA COMPUTER.  BITE COMPUTER CHECKS GOOD.  PERFORMED PITOT TEST NR 1 AND NR 2, CKS GOOD.
